# SDR 2017FA0000578

- Difficulty date: November 11, 2017
- Submitted: November 11, 2017
- Operation: General aviation
- Aircraft: N9527W
- Make and model: Piper PA-28-140
- Aircraft serial: 2822955
- Aircraft time: 4,990 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62070006
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,990 hours
- Component: Wing, Piper
- Component part number: 66601005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR INSPECTED IAW SB 1006.  FOUND TO BE CORRODED WITH INTERGRANULAR CORROSION ON FORWARD FACE OF SPAR WEB, UPPER SPAR CAP IN FRONT OF LANDING GEAR STRUT HOUSING.  RIGHT WING REMOVED AND REPLACED.
